# SDR 20001103SH006

- Difficulty date: October 17, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N8766P
- Make and model: Piper PA-24-260
- Aircraft serial: 244216
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 487152
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INOPERABLE.  TROUBLESHOT SYSTEM AND FOUND GEAR SOLENOID TO HAVE INTERNAL GROUND.  REPLACED UNIT.  P/N PIPER 487-152, MFG P/N W-R/RBM, 70-112222-3 COIL 12V DC INT.  PERFORMED GEAR SWING (12 TIMES) AND SYSTEM CHECKED GOOD AT THIS TIME, 10-19-00, HOBBS 1,102.6, TACH 5,775.13.  LANDING GEAR FAILED TO EXTEND NORMALLY WITH CIRCUIT BREAKERS'' TRIPPED ON MOTOR AND SOLENOID.  EMER EXTENDED GEAR, LANDED WITHOUT INCIDENT.  (X)
